# SDR AWXA960207

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK ON FLOOR BEAM BS 669, LBL 28, WL 208, (LBL 25 LONGITUDINAL BEAM CRACKS EMANATING FROM OVER CUTOUTS BS 665 TO BS 678).  STOP DRILLED CRACK TIPS AND REPAIRED IAW, AWA ER NR 2-57-12-10, BOEING TELEX TCO-PAN-96-0493RR.  (M)
